# SDR 99ZZZM308

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780AT
- Make and model: Boeing 727208
- Aircraft serial: 22295
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND FORWARD FLOOR EGRESS LIGHTING INOPERATIVE.  REPAIRED SHORTED WIRE AT 1R GALLEY DOOR EXIT IDENTIFIER.  (M)
